The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 120 NO.1 / (1997))
Spectra in model categories and applications to the algebraic cotangent complex
Stefan Schwede,
Pages. 77-104
Abstract Consider a commutative simplicial ring $B$ which is an algebra over the
rational numbers. We show that the homotopy theory of simplicial $B$-modules
and the stable homotopy theory of augmented commutative $B$-algebras are
equivalent. In terms of this equivalence, we can identity Andr'{e}-Quillen
homology as a stabilization process (suspension spectrum).
Contents 0. Introduction
1. Review of homotopical algebra
2. Spectra
3. Commutative simplicial rings and simplicial modules
Key words
Mathmatical Subject Classification 55U35, 18G55